Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 305, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 16, 2016, 11:38 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2016, 11:38 PM CDT (04:38 UTC)
- Expired
- May 17, 2016, 12:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Kingfisher County, OK
The radar
The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 12:05 AM CDT | HAIL 1 | 12 Nw Okarche, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 8:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 490 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.6
The text
As transmitted.
555
WUUS54 KOUN 170438
SVROUN
OKC011-015-017-073-170530-
/O.NEW.KOUN.SV.W.0305.160517T0438Z-160517T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CDT MON MAY 16 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
WESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
WESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1138 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF CANTON TO 7 MILES WEST OF
GREENFIELD TO 3 MILES SOUTHWEST OF HYDRO...MOVING EAST AT 40 MPH.
WINDS OF 72 MPH WERE REPORTED NEAR WEATHERFORD.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
EL RENO...WATONGA...HINTON...GEARY...OKARCHE...OKEENE...HYDRO...CANTON...
CALUMET...LONGDALE...HITCHCOCK...BRIDGEPORT...GREENFIELD...LOYAL...
CONCHO...CANTON LAKE...EAGLE CITY...SOUTHARD...OMEGA AND HOMESTEAD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9812 3563 9791 3537 9811 3539 9862
3615 9863
TIME...MOT...LOC 0438Z 284DEG 35KT 3601 9866 3574 9850 3552 9863
HAIL...1.00IN
WIND...70MPH
$$
..SPEG.2 follow-up statements
249
WWUS54 KOUN 170516
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT TUE MAY 17 2016
OKC011-170525-
/O.CAN.KOUN.SV.W.0305.000000T0000Z-160517T0530Z/
BLAINE OK-
1216 AM CDT TUE MAY 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR BLAINE COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO KINGFISHER
AND CANADIAN COUNTIES...THEREFORE THE WARNING HAS BEEN CANCELLED
FOR BLAINE COUNTY.
LAT...LON 3616 9812 3563 9791 3537 9811 3538 9841
3571 9820 3616 9821
TIME...MOT...LOC 0515Z 273DEG 50KT 3609 9821 3568 9803 3546 9816
$$
OKC015-017-073-170530-
/O.CON.KOUN.SV.W.0305.000000T0000Z-160517T0530Z/
KINGFISHER OK-CANADIAN OK-CADDO OK-
1216 AM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN KINGFISHER...WESTERN CANADIAN AND NORTHEASTERN CADDO
COUNTIES...
AT 1215 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF OKEENE TO 4 MILES SOUTHWEST OF OKARCHE
TO 8 MILES NORTH OF COGAR...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL RENO...HINTON...OKARCHE...CALUMET...LOYAL...CONCHO...CEDAR LAKE AND
OMEGA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 104 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9812 3563 9791 3537 9811 3538 9841
3571 9820 3616 9821
TIME...MOT...LOC 0515Z 273DEG 50KT 3609 9821 3568 9803 3546 9816
HAIL...0.75IN
WIND...60MPH
$$
..SPEG.529
WWUS54 KOUN 170528
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT TUE MAY 17 2016
OKC015-017-073-170538-
/O.EXP.KOUN.SV.W.0305.000000T0000Z-160517T0530Z/
KINGFISHER OK-CANADIAN OK-CADDO OK-
1228 AM CDT TUE MAY 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KINGFISHER...WESTERN
CANADIAN AND NORTHEASTERN CADDO COUNTIES WILL EXPIRE AT 1230 AM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3616 9812 3563 9791 3537 9811 3538 9841
3571 9820 3616 9821
TIME...MOT...LOC 0526Z 284DEG 35KT 3609 9821 3568 9803 3546 9816
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 10:49 PM CDT, 49 minutes earlier.
Area forecast discussion, May 16, 10:49 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Norman OK 1049 PM CDT MON MAY 16 2016 .DISCUSSION... && .AVIATION... a thunderstorm complex will move across southwest oklahoma through the night. rain and thunder will spread east over most of oklahoma early Tuesday. ifr conditions are exected to develop behind a cold front passing the the state early tuesday. && .PREV DISCUSSION... /issued 950 PM CDT MON MAY 16 2016/ DISCUSSION... pops were increased across southwest oklahoma for the after midnight period. complex of severe thunderstorms moving through west central oklahoma is expected to continue southeast and become a larger area of rain later. no other changes were made. PREV DISCUSSION... /issued 242 PM CDT MON MAY 16 2016/ DISCUSSION... Main focus was on the next few days, especially tonight into the morning. A few storms have already developed in parts of SE CO and NE NM. Additional storms are expected to develop in this area and parts of the Panhandles late this afternoon and evening. This activity will likely merge into a thunderstorm complex that will move into parts of west central and southwest OK this evening. Additional storms will likely develop near a frontal boundary in northern OK. This activity could also develop into a thunderstorm complex moving S/SE across the area tonight. Some of the short term models show these two areas eventually merging into one big line overnight but others show them remaining somewhat separate. Either way one or more areas of showers/storms will move across much of the fa overnight into Tuesday morning. The highest potential for strong to severe storms will be with the storms coming out of the Panhandles into west central/southwest OK. This is further south than previous forecast. Damaging straight-line winds and large hail will be the main concerns with any severe storms. A cold front will also move across the region tonight into Tuesday morning. This front is expected to be in Texas by Tuesday afternoon but additional showers and storms could develop and affect southern parts of the fa Tuesday afternoon/evening. A few of these storms may become strong to severe. If, how much, and how far north showers/storms affect the fa will likely depend on what happens tonight and how far south the front moves Tuesday. Rain chances will continue for at least parts of the area through Friday but the next best chance for rain will be Wednesday afternoon into Thursday when an upper trough approaches and begins to move across the Central/Southern Plains. This system is expected to move east of the area Friday. Models show an upper ridge affecting the region as the next trough moves into the western U.S. This ridge will lead to a brief dry period before rain chances return late this weekend as the mentioned trough approaches the region. models disagree on timing of this system with the latest run of the ECMWF being slower which could have an impact on the rain chances. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 57 66 51 65 / 90 40 30 10 Hobart OK 58 64 51 65 / 80 20 30 20 Wichita Falls TX 62 73 53 68 / 70 40 50 20 Gage OK 51 59 46 63 / 80 20 20 20 Ponca City OK 53 62 48 66 / 90 30 20 10 Durant OK 64 75 57 69 / 50 50 50 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/09/09
Hazardous weather outlook, May 16, 12:40 PM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORMAN OK 1240 PM CDT MON MAY 16 2016 OKZ004>048-050>052-TXZ083>090-170545- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1240 PM CDT MON MAY 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF OKLAHOMA AND THE ADJACENT PARTS OF NORTHERN TEXAS. LOCATION... THERE IS AN ENHANCED RISK IN WESTERN AND NORTHWESTERN OKLAHOMA... GENERALLY WEST OF A LINE FROM NEAR CHEROKEE...TO WATONGA...TO HOBART. A SLIGHT RISK SURROUNDS THE ENHANCED RISK... COVERING AN AREA GENERALLY WEST OF A LINE EXTENDING FROM NEAR PONCA CITY...TO CHANDLER...TO WAURIKA...AND NORTH OF A LINE FROM WICHITA FALLS TO CHILDRESS TEXAS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE EARLY THIS EVENING THROUGH LATE TONIGHT...LIKELY BEGINNING IN FAR WESTERN AND NORTHWESTERN OKLAHOMA AFTER 6 PM. IMPACTS... LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS OVER 70 MPH ARE THE PRIMARY CONCERNS. THERE IS ALSO A LOW POTENTIAL FOR TORNADOES... PRIMARILY ACROSS WESTERN OKLAHOMA. DISCUSSION... A WARM FRONT WILL STALL ACROSS NORTHERN OK THIS AFTERNOON WHILE A DRYLINE MOVES INTO THE TX PANHANDLE. LATER THIS EVENING...A COLD FRONT IS EXPECTED TO MOVE SOUTH INTO NORTHWESTERN AND NORTHERN OK. STORMS WILL INITIALLY DEVELOP NEAR A TRIPLE POINT LATE THIS AFTERNOON ACROSS THE WESTERN OK PANHANDLE...AND PERHAPS NEAR THE DRYLINE OVER THE TX PANHANDLE...AND THEN MOVE SE INTO WESTERN AND NORTHWESTERN OK JUST BEFORE SUNSET. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ALONG THE COLD FRONT ACROSS NORTHERN OK THIS EVENING. ONE OR TWO STORMS MAY REMAIN DISCRETE AS THEY MOVE INTO WESTERN OKLAHOMA TONIGHT AND COULD POSE A TORNADO THREAT...IN ADDITION TO VERY LARGE HAIL AND DAMAGING WINDS...BEFORE MIDNIGHT. OVERNIGHT...STORMS MAY DEVELOP INTO ONE OR TWO COMPLEXES AS THEY MOVE SOUTHEAST ACROSS THE REGION. DAMAGING WINDS AND LARGE HAIL WILL REMAIN POSSIBLE THROUGH THE EARLY MORNING HOURS WITHIN THESE COMPLEXES...ALTHOUGH THE TORNADO THREAT WILL DIMINISH GREATLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF A FEW SEVERE THUNDERSTORMS TUESDAY AFTERNOON ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE REMAINING COMPLEX OF THUNDERSTORMS FROM MONDAY NIGHT WILL LIKELY BE PERSISTING ACROSS PORTIONS OF SOUTHEASTERN OKLAHOMA INTO NORTHEASTERN TEXAS TUESDAY MORNING. INTO THE AFTERNOON AND EVENING... REMNANT BOUNDARIES ASSOCIATED WITH THIS COMPLEX MAY BECOME THE FOCUS FOR NEW THUNDERSTORM DEVELOPMENT IN THE LATE AFTERNOON AS MODEST INSTABILITY AND SHEAR MAINTAIN ALONG THE RED RIVER VALLEY. SEVERE HAIL AND WINDS ARE THE PRIMARY CONCERNS... WITH A VERY LOW PROBABILITY OF A TORNADO. WITH THE REGION REMAINING UNDER AN ACTIVE PATTERN...SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ALMOST DAILY FROM WEDNESDAY THROUGH FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 16, 10:38 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 4 E STRONG CITY 35.67N 99.53W
05/16/2016 ROGER MILLS OK TRAINED SPOTTER
SIX TO EIGHT INCH DIAMETER TREE BRANCHES BROKEN ALONG
HIGHWAY 33.
&&Special weather statement, May 16, 10:53 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT MON MAY 16 2016
OKZ015-170430-
DEWEY OK-
1053 PM CDT MON MAY 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEWEY COUNTY UNTIL 1130 PM CDT...
AT 1050 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR CESTOS TO 8 MILES SOUTHWEST OF TALOGA TO 9 MILES SOUTHWEST
OF PUTNAM...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3616 9924 3617 9865 3581 9863 3581 9921
3596 9919
TIME...MOT...LOC 0350Z 277DEG 40KT 3613 9914 3595 9907 3580 9912Local storm report, May 16, 10:59 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1059 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 5 SW BUTLER 35.58N 99.25W
05/16/2016 M58 MPH CUSTER OK MESONET
FROM OKLAHOMA MESONET SITE.
&&Special weather statement, May 16, 11:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1135 PM CDT MON MAY 16 2016 OKZ021-033-034-170500- HARMON OK-GREER OK-BECKHAM OK- 1135 PM CDT MON MAY 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...WESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL MIDNIGHT CDT... AT 1132 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF VINSON...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3519 10000 3511 9949 3481 9958 3492 10000 TIME...MOT...LOC 0432Z 280DEG 36KT 3505 9994
Local storm report, May 16, 11:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1137 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND GST 3 SE HOBART 35.00N 99.05W
05/16/2016 M67 MPH KIOWA OK ASOS
&&
SCLocal storm report, May 16, 11:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CDT MON MAY 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 4 SE HOBART 34.99N 99.04W
05/16/2016 M65 MPH KIOWA OK MESONET
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| May 16, 9:31 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 29 min |
| May 16, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 48 min |
| May 16, 10:02 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 28 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 46 min |
| May 16, 10:53 PM CDT | Special Weather Statement | OUN | Dewey | 37 min |
| May 16, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 48 min |
| May 16, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 41 min |
| May 16, 11:35 PM CDT | Special Weather Statement | OUN | Greer | 25 min |
| May 16, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman, Washita | 47 min |
| May 16, 11:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| May 17, 12:37 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan, Oklahoma | 38 min |
| May 17, 12:38 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 17, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| May 17, 12:53 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 52 min |
| May 17, 1:24 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 51 min |
| May 17, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 48 min |
| May 17, 1:32 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Pottawatomie | 28 min |
| May 17, 1:46 AM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| May 17, 2:07 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 17, 2:58 AM CDT | Special Weather Statement | OUN | Cotton | 32 min |
| May 17, 4:14 AM CDT | Special Weather Statement | OUN | Kay, Noble, Payne | 31 min |
| May 17, 7:36 AM CDT | Areal Flood Advisory | OUN | Tillman | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.